Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Many people fear MAOI's.... seekinggrace

Posted by RobertDavid on April 8, 2007, at 20:58:11

In reply to Re: Many people fear MAOI's.... RobertDavid, posted by seekinggrace on April 8, 2007, at 16:18:29

> Hi, I'm so curious how emsam is working for you. I'm on my 8th day. At first it seemed to be helping a bit - but this weekend has been just shy of intolerable with the depression and constant crying. I'm on 6 mg - the smallest. Are you having good results? Thanks


It's been a year since my first post regarding EMSAM. I am no longer taking EMSAM and am currently only taking one medicine for GAD/SAD, Klonopin. I believe the mild depression I used to feel was more of a side effect of the anxiety disorters I have. I was tired, had poor concentration and felt somewhat depressed.

While on EMSAM my concentration and mood was improved. I felt a pretty quick response to it. The only troublesome side effect was initially I wasn't sleeping as well as I like to.

With my doctors consent I tried various things to improve that. I cut the patch in half for a while. I also tried taking it off a few hours before bedtime, then back on in the morning. Both things helped with my sleeping issues somewhat.

During the time I was taking EMSAM I played with my Klonopin dose and landed no 1.5mgs which is were I am today, down from a high of 3mgs.

Long story long I really looked hard at all aspects of my life and started eating better, working out regularly, etc. I felt better and ended up finding that the lifestyle changes I had made allowed me to stop EMSAM as my mood was better and had more energy. Perhaps the downward adjustment of Klonopin helped as well (I believe I was at 2mgs Klonopin when I started EMSAM).

For me EMSAM was helpful only to take as a blend with Klonopin (Klonopin for anxiety, EMSAM for mood). I would not hesitate to go back on it should the minor depression I felt returned.

Anyway, I hope it works for you. It's a resonable option particularly for those that have failed with other medicines. If you can tolerate the side effects I'd suggest you give it at least 8 weeks and see where you're at then. Perhaps talk to your doctor about adjusting the dose if things don't improve for you.

Best of luck to you and hang in there. There's a solution for you and this may be it.....


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[748232]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:RobertDavid thread:618332
URL: http://www.dr-bob.org/babble/20070407/msgs/748232.html